# SDR SIMA982942

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 358
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - REPAIR OF DMI NR 254RM53024C, DENT IN RT FUSELAGE STATION 358.5 BETWEEN SL 1615/1616.  CUT OUT DAMAGED AREA, PERFORMED EDDY CURRENT INSPECTION.  FABRICATED AND INSTALLED TWO EXTERNAL DOUBLERS.  AIRCRAFT RETURNED TO SERVICE.  (M)
